Finster, F and Strohmaier, A (2018) Correction to: Gupta–Bleuler Quantization of the Maxwell Field in Globally Hyperbolic Space-Times. Annales Henri Poincaré, 19 (1). pp. 323-324. ISSN 1424-0637
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Commentary on: | Finster, F and Strohmaier, A orcid.org/0000-0002-8446-3840 (2015) Gupta–Bleuler Quantization of the Maxwell Field in Globally Hyperbolic Space-Times. Annales Henri Poincaré, 16 (8). pp. 1837-1868. ISSN 1424-0637 |
Copyright, Publisher and Additional Information: | (c) Springer International Publishing AG, part of Springer Nature 2017. This is an author produced version of a paper published in Annales Henri Poincare. Uploaded in accordance with the publisher's self-archiving policy. The final publication is available at Springer via https://doi.org/10.1007/s00023-017-0632-8. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 04 Jan 2018 11:54 |
Last Modified: | 12 Apr 2018 11:57 |
Status: | Published |
Publisher: | Springer Nature |
Identification Number: | 10.1007/s00023-017-0632-8 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:125766 |
Commentary/Response Threads
-
Finster, F and Strohmaier, A
Gupta–Bleuler Quantization of the Maxwell Field in Globally Hyperbolic Space-Times. (deposited 05 Apr 2017 15:04)
- Finster, F and Strohmaier, A Correction to: Gupta–Bleuler Quantization of the Maxwell Field in Globally Hyperbolic Space-Times. (deposited 04 Jan 2018 11:54) [Currently Displayed]